MathSciNet Relay Station
MathSciNet bibliographic data
MR1056631 (91g:11162) 11Y40 (11R11 68Q25)
Rolletschek, Heinrich Shortest division chains in imaginary quadratic number fields. J. Symbolic Comput. 9 (1990), no. 3, 321–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement